# SDR SWIA200516016

- Difficulty date: December 17, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 13,732 hours, 18,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1260
- Condition: Inoperative
- Location: Emergency Light
- Part time: 10,912 hours, 15,969 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD "E" LIGHTS GO OUT DURING OPERATIONAL CHECK AFTER THREE SECONDS.  REPLACED FORWARD EMERGENCY LIGHT BATTERY IAW MM 33-50-02.  OPERATIONAL CHECK GOOD.
